# SDR SWAA2024061401162

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 73,306 hours, 43,629 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL UPPER FWD SLIDER CRACKED<[01] REPLACED RH HORIZONTAL UPPER FWD SLIDER REF MM 53-31-31. 01 - REMOVED AND REPLACED PER [AMM 53-31-31-000-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL REMOVAL - PERMANENT)]
